# SDR 96UAL900018

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO-SHUTDOWN AND SMOKE CAME OUT OF WHEEL WELL AREA.
